Open Access

Quasi-invariance and Gibbs structure of diffusion measures on infinite product groups


Full Text

Coming Soon.





Article Information

TitleQuasi-invariance and Gibbs structure of diffusion measures on infinite product groups
SourceMethods Funct. Anal. Topology, Vol. 6 (2000), no. 1, 28-42
MathSciNet MR1784434
CopyrightThe Author(s) 2000 (CC BY-SA)

Citation Example

Sergio Albeverio and Alexei Daletskii, Quasi-invariance and Gibbs structure of diffusion measures on infinite product groups, Methods Funct. Anal. Topology 6 (2000), no. 1, 28-42.


BibTex

@article {MFAT135,
    AUTHOR = {Albeverio, Sergio and Daletskii, Alexei},
     TITLE = {Quasi-invariance and Gibbs structure of diffusion measures on infinite product groups},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {6},
      YEAR = {2000},
    NUMBER = {1},
     PAGES = {28-42},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=135},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues